# SDR IPXA2025092341857

- Difficulty date: September 6, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 31,468 hours, 21,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crank Assy
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR FWD EDGE UPPER ROLLER CRANK FITTING GOUGED AT BOTTOM SIDE.  VERIFIED ACCOMPLISHED SREO 14721-REQ001 REV 1.
